# SDR DALA1128093310

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1456, FR16-16A CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMIT. ORG THK 0.080", MATERIAL REMOVED 0.020" (L=2"XW=1") IAW SRM 53-11-15, FIG 101.  REPAIR CARRIED OUT IAW ER/A 483291-14MA, REV O. COMPLETED AND INSPECTED.
